Is There Any Medicine That Would Immediately Reduce Edema?

April 15, 2009


I treated my ankles which had a skin rash with some Clobetasol. About 4 days later, both knees and my lower thighs developed edema, which could be reduced with legs elevated. It hasn`t gotten any worse, but I think the edema is a result of perhaps applying too much Clobetasol. I was searching the web and found out not too worry unless the edema lasted longer than 2 weeks. I`m assuming the steroid will eventually work its way through my blood system. Is there any food or over the counter drug I should take to hasten this? Would a doctor be able to prescribe a medicine that would act immediately to reduce the edema? I hope this goes away on its own. The Clobetasol treatment was a one time application, but I covered both ankles perhaps too generously. I`ve had no other previous incidents of edema in my claves, knees and lower thighs. Thank you.

Read the rest of this entry »